MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 7MM X 220MM CHILD NAIL, LEFT

ORTHOPEDIATRICS, CORP 7MM X 220MM CHILD NAIL, LEFT
Catalog Number 00-1501-0722
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Nail was implanted in spain by doctor moraleda.Breakage of the nail was discovered by dr (b)(4) in dubai and patient is scheduled for removal on (b)(6) 2024.

Brand Name
7MM X 220MM CHILD NAIL, LEFT
Common Device Name
7MM X 220MM CHILD NAIL, LEFT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20356099
Report Number3006460162-2024-00049
Device Sequence Number8127130
Product Code HSB
UDI-Device Identifier00841132146101
UDI-Public00841132146101
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1501-0722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale